A new proof for quasi-equilibrium problems and fixed point theorems of the sum of l.s.c and u.s.c mappings
Báo cáo viên: Nguyễn Xuân Tấn

Thời gian: 9h30 sáng Thứ 4 ngày 27/3/2019.
Địa điểm: Phòng seminar tầng 5 nhà A6.
Tóm tắt: We first formulate generalized quasi-equilibrium problems concerning multivalued mappings and give some sufficient conditions to the existence of their solutions. The purpose of this note is to give new and shorter proof of Theorem 3.1 in our paper "Quasi-Equilibrium Problems and Fixed Point Theorems of the Sum of l.s.c and u.s.c. Mapping", Minimax Theory and its Applications, Volume 3 (2018), No. 1, 57-72. We need not to use the Sion's Minimax Theorem

Trở lại

05/12/22, Hội nghị, hội thảo:
Winter School on Mathematical Models and Dynamical Systems
16/12/22, Bài giảng viện:
Arational blowdown surgery on 4-manifolds
19/12/22, Hội nghị, hội thảo:
Một số vấn đề trong hình học và tô pô
08/08/23, Hội nghị, hội thảo:
Đại hội Toán học Việt Nam lần thứ X

Công bố khoa học mới